# SDR QXEA200701010

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 8,744 hours, 8,001 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Location: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2332, RETURNED TO GATE, AFTER PUSHBACK AVIONICS CAUTION LIGHT WAS ILLUMINATED.  NO ASSOCIATED ED MESSAGES AFTER RETURNING TO GATE.   BAD CONFIG ED MESSAGE APPEARED.  MAINTENANCE CYCLED POWER SEQUENTIALLY ON ALL EFIS DU'S "DU BAD CONFIG" MESSAGE ON ED WENT AWAY AND AVIONICS CAUTION EXTINGUSHED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
